# SDR UPS502516

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Condition: Malfunctioned
- Location: Aft Equip Bay
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

PILOT REPORTED, THAT ON LANDING AT RSW AN AFT FIRE EICAS MESSAGE APPEARED ALONG WITH A FIRE BELL AND MASTER CAUTION WARNING, AN AFT EQUIPMENT OVERHEAT MESSAGE.  ALL 3 FIRE BOTTLES WERE FIRED.  REPLACED FIRE BOTTLES, A FOLTS CARD AND SMOKE DETECTORS AS PRECAUTIONARY.  NO TROUBLE FOUND.
